# SDR ANCF2016011201

- Difficulty date: January 12, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N725AV
- Make and model: Airbus A321-231
- Aircraft serial: 6219
- Aircraft time: 2,582,815 hours, 3,536 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AROUND 10500FT CAB PR EXCESS CAB ALT ECAM WARNING WAS DISPLAYED.  PROBLEM WAS TROUBLE SHOT WITHOUT ANY SUCCESS.  CAB ALT MAINTAINED 9600 FT.  IAW AMM 31-36-00 PB 401 THE PCMCIA WAS REMOVED & SEND TO FLIGHT SAFETY DIVISION FOR ZEADING & NO MSGS RELATED WERE FOUND.  INSTALLED APOL IAW AMM 21-31-00-710-002, CPC NOT FOUND MSGS AT OPERATIONAL TEST.
